# SDR FDEA202211223003

- Difficulty date: November 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Bs1641-1661 L44l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CGO COMP BILGE AREA STA 1641 TO 1661 LONGERON 44R HAS CORROSION  74-057 REMOVED, FABRICATED AND INSTALLED LONGERON SECTION 44R IN THE CTR CARGO BILGE   AREA AT STA 1641/ 1661 IAW SRM 53-00-05-2R FIG 201 AND 202 REPAIR 1.
